# SDR FDEA200901070053

- Difficulty date: January 7, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC274027
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE FLAP LOWER INBOARD SEGMENT UPPER SURFACE FOUND WITH AN EXISTING REPAIR, LOCATION: 12 INCH FROM TRAILING EDGE AND 88 INCH FROM INBOARD OF FLAP.  EXISTING REPAIR AT LEFT WING INBOARD TRAILING EDGE FLAP LOWER INBOARD SEGMENT UPPER SURFACE LOCATION: 12 INCH FROM TRAILING EDGE AND 88 INCH FROM INBOARD OF FLAP EVALUATED AND FOUND NOT CARRIED OUT IN ACCORDANCE WITH SRM 57-10-00 FIGURE 38 VOLUME I.  EXISTING REPAIR REMOVED AT LEFT WING INBOARD TRAILING EDGE FLAP LOWER INBOARD SEGMENT UPPER SURFACE AND REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 38 VOLUME I FEDEX E.O. 1-5100-7-5001 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
